Temperature dependence of distributions of conformations of a small peptide

A. Mitsutake, U. H.E. Hansmann, Y. Okamato

Research output: Contribution to journalShort survey

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)262-263
Number of pages2
JournalJournal of Molecular Graphics and Modelling
Volume16
Issue number4-6
Publication statusPublished - 1998 Dec 1

ASJC Scopus subject areas

  • Spectroscopy
  • Physical and Theoretical Chemistry
  • Computer Graphics and Computer-Aided Design
  • Materials Chemistry

Cite this

Mitsutake, A., Hansmann, U. H. E., & Okamato, Y. (1998). Temperature dependence of distributions of conformations of a small peptide. Journal of Molecular Graphics and Modelling, 16(4-6), 262-263.